U.S. doctors online nowAsk doctors free
A 33-year-old female asked about a 66-year-old female:

Can calcium cause drowsiness in the daytime?

1 doctor answer6 doctors weighed in
Dr. Olav Jaren
Neurology 20 years experience
Usually no: Calcium is not normally a source of adverse effects. However, very high or low levels of calcium can be related to the sensation of side effects. A calcium overdose can result in confusion and fainting for example. Do not take more than the recommended dose!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.